# SDR CALA2024051301459

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5196U
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED IN MULTIPLE SPOTS FROM BS1500-1520 AT BL0 IN CEILING AREA OF ALC MARKED IN RED.   REMOVED AND REPLACED FLOOR SUPPORT IAW BOEING 757 SRM 51-40-02 P AR 4. SEE BACK AND PARTIAL WORK SHEET 40 FOR PARTIALLED WORK.
